Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have irregular periods. Have pcos and taking oosure, pioz. Is there chances for pregnancy?

hi... i am diagnosed with pcos... and i am taking now oosure and pioz... i was suppose to get my periods on 8th but got it by 14th of this month.. i have irregular periods... but i started my oosure and pioz last month and without taking any other medicine i got my periods now... can you tell me when i will get pregnant... and is there chance for my egg to mature
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for your query.
Oosure(myoinisitol) is using for ovulation at 14th day of menstrual cycle and induce ovulation also because in PCOS cycles are generally anovulatory.
Pioz(pioglitazone is antidiabetic drug use to decrease the symptoms of hyperinsulinaemia which is present in pcod.
Because with these two drug symptoms of pcod decrease and chances of ovulation increased or cycle become more regular and chances of pregnancy increased.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor